Trryshabri = Trrish + Tysabri
1. I notice that I feel pretty good, energywise, for about 22 or 23 days after treatment. Then I start feeling a lot of fatigue, anxiety and a kind of mental exhaustion.
2. I lose my taste for food for most of the 4 weeks after treatment. I noticed yesterday and today (today was my treatment), I really wanted to eat. So I suspect that that side effect wears off as well. I seem to have stabled at a weight about 15 or 20 lbs lower than when I started. Maybe I'm making up for the first few weeks by overeating the last few days! The part of me that is my eating disorder says "oome on, lose more weight!!", but the rest of me thinks this is probably a good place for me to stay.
3. I have stopped taking the benadryl before the infusion and I am still really tired afterwards and need to sleep.
4. I have not had a major relapse since I began the treatment.
5. I do have concern that my cognitive functions continue to decline, but I cannot say for sure that that is attributable to MS. What I notice is around shorter term memory and processing situations that require me to hold multiple variables in my mind. Those are both certainly hallmarks of MS cognitive decline, but maybe that's just being 48? I don't know.
6. I continue to experience the damaged functions I have had from the disease so far - vision, bladder, cognitive and sensory issues. I expected that.
Overall, I would say that #4 is such a plus that the other things are completely tolerable and worth dealing with just to achieve #4. I worry a little bit about what happens if it stops working in the future, or the FDA takes it away or my insurance company gives me the finger. I try to avoid those thoughts and instead focus on being so completely grateful for #4, combined with what I think are quite minimal side effects.
It's pretty amazing to only have a few days a month where I feel unable to do what's necessary in my life. Thank you, western medicine. I've doubted you in the past. I still think you are best combined with some 'alternative' medicine, but you sure have come through for me.